MAUDE Adverse Event Report: ULRICH GMBH AND CO. KG UCENTUM SCREW, POLYAXIAL, 5.5 DIA., 40MM LENGTH, PERFORATED; POLYAXIAL SCREW

ULRICH GMBH AND CO. KG UCENTUM SCREW, POLYAXIAL, 5.5 DIA., 40MM LENGTH, PERFORATED; POLYAXIAL SCREW
Model Number CS 3802-055-040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Osseointegration (2646)
Date of Event 11/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to user information.A pedicle screw broke after approximately 18 to 24 months of implantation.No further information is available at this time.

Brand Name
UCENTUM SCREW, POLYAXIAL, 5.5 DIA., 40MM LENGTH, PERFORATED
Common Device Name
POLYAXIAL SCREW
Manufacturer (Section D)
ULRICH GMBH AND CO. KG
buchbrunnenweg 12
ulm, bw 89081
GM  89081
Manufacturer (Section G)
ULRICH GMBH AND CO. KG
buchbrunnenweg 12
ulm, bw
GM  
Manufacturer Contact
andreas hilzenbecher
buchbrunnenweg 12
ulm, bw 89081
GM   89081
MDR Report Key21068841
Report Number9612420-2025-00001
Device Sequence Number11582998
Product Code NKB
UDI-Device Identifier04052536078769
UDI-Public4052536078769
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS 3802-055-040
Device Catalogue NumberCS 3802-055-040
Device Lot NumberU036679
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR
Patient SexMale
Patient Weight68 KG